MAUDE Adverse Event Report: GYRUS ACMI, INC CW-USLS CYBERWAND USL SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC CW-USLS CYBERWAND USL SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number CW-USLS
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the issue cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that the device fault indicator is illuminated with the footswitch and transducer connected.There was no patient involvement on this event reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device investigation.The returned device was evaluated.The reported complaint was confirmed.The failure was a result of a damaged foot pedal receptacle.While a definitive root cause is unknown, the damage to the receptacle is likely due to general wear and tear.The old software v1.1 needs to be upgraded to v1.2.Additionally, cosmetic damage to the housing as well as missing/damaged housing screws were noted further suggesting general wear and tear consistent with an aging unit.There is no evidence the device has previously been returned to olympus for general preventative maintenance or repair.Per page 20 of the device ifu (instruction for use), its states: olympus recommends that the unit is returned every 24 months for a calibration and safety inspection by the manufacturer.Olympus will continue to monitor complaints for this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide correction on the aware date filed for the 1st supplemental report on april 21,2021.The aware date is corrected and updated from march 29, 2020 to march 29, 2021.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on customer response and updates regarding the event reported.
 
Event or Problem Description
Updates on the reported event: problem was first noticed during set up of a case.No delay of procedure.The intended procedure was completed successfully with a different device.No information available for the device used.Currently customer has loaner device.No other information provided.

Brand Name
CW-USLS CYBERWAND USL SYSTEM
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11236467
Report Number3011050570-2021-00031
Device Sequence Number4228426
Product Code FFK
UDI-Device IdentifierH891CWUSLNC2
UDI-PublicH891CWUSLNC2
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCW-USLS
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer03/29/2020
04/27/2021
04/29/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date04/21/2021
04/27/2021
04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1